MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TRABECULAR METAL TWO-PEG POROUS TIBIAL TRAY LEFT SIZE F; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TRABECULAR METAL TWO-PEG POROUS TIBIAL TRAY LEFT SIZE F; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Insufficient Information (4580); Aseptic loosening (4883)
Date of Event 06/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision of the tibial components due to unknown reasons approximately seventeen (17) months post-operatively.No additional information is available.
 
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona medial congruent articular surface left 10mm catalog #: 42512100810 lot #: 65548729, persona cruciate retaining standard porous femoral component catalog #: 42502806601 lot #: 65569607, nexgen trabecular metal standard primary patella catalog #: 00587806535 lot #: 65351278.The complainant has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.The following sections were corrected: h4.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a4, b1, b4, b5, b6, b7, g3, g6, h2, h6, h11.
 
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision due to tibial aseptic loosening and fracture as well as osteolysis approximately seventeen (17) months post-operatively.Initial operative notes noted no intraoperative complications.Revision operative notes noted the patient was revised to address tibial loosening.During the procedure, the lateral peg of the tibial tray was noted to have broken off and the tibial component could be moved easily.No intraoperative complications were noted.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Additional medical records were provided and confirmed the reported event.The root cause remains underdetermined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA TRABECULAR METAL TWO-PEG POROUS TIBIAL TRAY LEFT SIZE F
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20003077
Report Number0001822565-2024-02688
Device Sequence Number4876045
Product Code MBH
UDI-Device Identifier00889024510579
UDI-Public(01)00889024510579(17)321118(10)65644593
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530007501
Device Lot Number65644593
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by Manufacturer12/23/2024
07/01/2025
11/25/2025
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date12/26/2024
07/22/2025
11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight127 KG